# SDR SWAA2022030365693

- Difficulty date: February 15, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,463 hours, 20,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Mlg Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER TRAILING EDGE PNL FWD INBD CORNER SUPPORT CLIP CRACKED / REPLACED CLIP PER SRM 51-40-02.
